| Model Number |
07440 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
08/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Non-integration.Customer states the implants did not osseointegrate and caused pain to the patient.Ultimately extracted the implants via a separate procedure.
Event or Problem Description